MathSciNet Relay Station
MathSciNet bibliographic data
MR1847492 (2002f:22015) 22E35 (22E50)
Muić, Goran A proof of Casselman-Shahidi's conjecture for quasi-split classical groups. Canad. Math. Bull. 44 (2001), no. 3, 298–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement